MAUDE Adverse Event Report: COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that during the feeding the patient was fairly active in bed and the feeding set's tube broke causing an unknown quantity of milk to spill on the floor and bed.There was no patient injury.
 
Additional Manufacturer Narrative
Updated the unique identifier (udi) number from the inaccurate udi number to the correct udi number.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) review could not be done because the lot number was not available.One used sample was received for evaluation.Visual and functional evaluation was performed, and it was found that the line was detached from the cassette.The root cause and action plan will be documented through formal corrective and preventative action (capa).This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key9538824
Report Number1282497-2020-08849
Device Sequence Number14068665
Product Code LZH
UDI-Device Identifier00763000175634
UDI-Public00763000175634
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77100FD
Device Catalogue Number77100FD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
12/17/2019
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/02/2020
03/10/2020
Patient Sequence Number1